# SDR DALA2017030801991

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 50,530 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 934
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 934, LBL 46 CUSP WEB CRACKED.  REPAIRED THE CUSP WEB IAW SRM 53-20-02.
